# SDR ASAA2017041020422

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 13,827 hours, 4,561 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008977
- Condition: Malfunctioned
- Location: Captain'S
- Part time: 10,403 hours, 3,476 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FMC HAS INTERMITTENT VTK.  ACFT GROUNDED.  LEFT AND RIGHT FMC INFLIGHT FAULT REVIEW SHOWS NO FAULTS LAST 10 FLIGHTS. DUE TO HISTORY IAW  AMM 34-61-02, REMOVED/REPLACED THE NR 1 FMC.  CROSS-LOADED SOFTWARE AND OPS NORMAL IAW AMM 34-61-02. GROUND VERIFICATION TEST GOOD.
